RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
2014
Volume 48,
Issue 4,
Pages
70–74
(Mi faa3165)
This article is cited in
4
papers
Brief communications
On a Scaling Entropy Sequence of a Dynamical System
P. B. Zatitskii
ab
a
St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences
b
Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
Abstract:
We present a series of statements about scaling entropy, a metric invariant of dynamical systems proposed by A. M. Vershik in the late 1990s. We show that this is indeed a metric invariant and calculate it in several special cases.
Keywords:
metric invariants, entropy, scaling sequence,
$\varepsilon$
-entropy.
UDC:
517.987.5
Received:
01.09.2014
DOI:
10.4213/faa3165
Fulltext:
PDF file (169 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 2014,
48
:4,
291–294
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025